Skip to main content

Lifespan theorem for constrained surface diffusion flows

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2011

Citation


  • McCoy, J., Wheeler, G. & Williams, G. (2011). Lifespan theorem for constrained surface diffusion flows. Mathematische Zeitschrift, 269 (1-2), 147-178.

Scopus Eid


  • 2-s2.0-80052684331

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1862&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/846/

Has Global Citation Frequency


Number Of Pages


  • 31

Start Page


  • 147

End Page


  • 178

Volume


  • 269

Issue


  • 1-2

Place Of Publication


  • Germany

Abstract


Publication Date


  • 2011

Citation


  • McCoy, J., Wheeler, G. & Williams, G. (2011). Lifespan theorem for constrained surface diffusion flows. Mathematische Zeitschrift, 269 (1-2), 147-178.

Scopus Eid


  • 2-s2.0-80052684331

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1862&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/846/

Has Global Citation Frequency


Number Of Pages


  • 31

Start Page


  • 147

End Page


  • 178

Volume


  • 269

Issue


  • 1-2

Place Of Publication


  • Germany